# SDR CA010808032

- Difficulty date: July 26, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 41,435 hours
- Engine: Rroyce RB211535E437
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: LJ76872
- Condition: Missing
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ARRIVED ON STATION WITH NR 2 ENGINE OIL SERVICING DOOR MISSING. ROLLS ROYCE SERVICE BULLETIN RB 211-71-B592 WAS INCORPORATED ON THE DOOR. A NEW ACCESS DOOR WAS INSTALLED. NEW SPRING CLIP FROM GOODRICH WILL BE INSTALL WHEN MODIFICATION BECOME AVAILABLE AS PER FIELD TECHNICAL STATUS ISSUE 12.
